# SDR SWAA2024121058998

- Difficulty date: November 12, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER RH SIDE BS 663 RBL 42 AT MAIN WHEEL WELL COMPARTMENT 2024-714848<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189521; DUE DATE: 26-JAN-25;[02] TOOL USED: HOT BONDER PN: HCS9000B; SN: 18175469; DUE DATE: 14-AUG-25.;[03] ULTRASONIC EQUIPMENT USED P/N: USM GO+; S/N: USMGO11040089; DUE DATE: 21-MAY-25;[04] REPAIRED VAPOR BARRIER RH SIDE BS 663 RBL 42 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED VAPOR BARRIER RH SIDE BS 663 RBL 42 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED.
